# SDR AALA201807249040

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 33,066 hours, 11,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148400000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR IN FRONT OF FLIGHT DECK BETWEEN GALLEY ENTRY IS SOFT.  REPLACED THE FLOOR PANELS ,221EF IAW SRM 51-49-00.  THE AIRCRAFT WAS GROUNDED.
